# SDR FDEA201109274150

- Difficulty date: September 27, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 84,453 hours, 14,488 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RT AIR INTAKE REAR SPAR INTERIOR SUPPORT STRUCTURE FOUND CRACKED.
